MAUDE Adverse Event Report: CONMED AIRSEAL; INSUFFLATOR, LAPAROSCOPIC

CONMED AIRSEAL; INSUFFLATOR, LAPAROSCOPIC
Catalog Number AS-IFS2
Medical Device Problem Code Loss of Power (1475)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
A sales representative reported on behalf of a customer that the as-ifs2, airseal ifs, 230v device was used in a robotic surgery with the da vinci xi surgical system gastrectomy on (b)(6) 2026, and ¿suddenly during the procedure, without any specific action or change in usage, the airseal unit shut down.When attempting to restart, the display showed the error message: ¿electronic error! restart the device and contact service.¿ the unit was restarted, but the same error message reappeared.The device was restarted again with the same result.A different airseal unit was then brought in and connected using the same tubing set and port.The replacement unit functioned normally, and the procedure could continue as planned.The airseal system was used in airseal mode with an airseal tubing set and port.¿ further assessment found, "the gas loss must have occurred suddenly.At the same time, it is always difficult to assess exactly how the process occurred in retrospect, but in that case, they did not have time to remove the instruments.However, there was not any damage done." the procedure was completed with a delay of 5 minutes.There was no injury, medical/surgical intervention, or extended hospitalization for the patient.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
AIRSEAL
Common Device Name
INSUFFLATOR, LAPAROSCOPIC
Manufacturer (Section D)
CONMED
525 french rd
utica 13502
Manufacturer (Section G)
W.O.M. WORLD OF MEDICINE GMBH
salzufer 8, 4th floor
berlin 10587
GM   10587
Manufacturer Contact
beth madeline
11311 concept blvd
largo, FL 33773
7274708358
MDR Report Key25058148
Report Number1320894-2026-00113
Device Sequence Number18491602
Product Code HIF
UDI-Device Identifier10851885004594
UDI-Public(01)10851885004594(11)210118
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K230239
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAS-IFS2
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/05/2026
Initial Report FDA Received Date05/01/2026
Supplement Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/18/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown